Feng Zhang
Results

Journal Article
Linearly Compact Difference Scheme for the Two-Dimensional Kuramoto-Tsuzuki Equation with the Neumann Boundary Condition
Annals of Applied Mathematics, Vol. 39 (2023), Iss. 1 : pp. 49–78

Journal Article
Generalized Augmented Lagrangian-SOR Iteration Method for Saddle-Point Systems Arising from Distributed Control Problems
Journal of Computational Mathematics, Vol. 34 (2016), Iss. 2 : pp. 174–185

Journal Article
Long-Time Asymptotics of Complex mKdV Equation with Weighted Sobolev Initial Data
Journal of Nonlinear Modeling and Analysis, Vol. 6 (2024), Iss. 2 : pp. 413–434

Journal Article
Generalized Isospectral-Nonisospectral Modified Korteweg-de Vries Integrable Hierarchies and Related Properties
Annals of Applied Mathematics, Vol. 40 (2024), Iss. 2 : pp. 105–138

Journal Article
Regularized DPSS Preconditioners for Singular Saddle Point Problems
Numerical Mathematics: Theory, Methods and Applications, Vol. 13 (2020), Iss. 4 : pp. 986–1006

Journal Article
Variant of Greedy Randomized Gauss-Seidel Method for Ridge Regression
Numerical Mathematics: Theory, Methods and Applications, Vol. 14 (2021), Iss. 3 : pp. 714–737

Journal Article
Greedy Kaczmarz Algorithm Using Optimal Intermediate Projection Technique for Coherent Linear Systems
Numerical Mathematics: Theory, Methods and Applications, Vol. 15 (2022), Iss. 2 : pp. 464–483

Journal Article
Modulus-Based GSTS Iteration Method for Linear Complementarity Problems
Journal of Mathematical Study, Vol. 48 (2015), Iss. 1 : pp. 1–17

Journal Article
Ab-Initio Study of Interacting Fermions at Finite Temperature with Neural Canonical Transformation
Journal of Machine Learning, Vol. 1 (2022), Iss. 1 : pp. 38–59

Journal Article
Simulation Research on Molten Iron Flow in Blast Furnace Hearth Based on Fluent
Journal of Information and Computing Science, Vol. 17 (2022), Iss. 1 : pp. 40–46

Journal Article
Relations Between Two Sets of Functions Defined by the Two Interrelated One-Side Lipschitz Conditions
Journal of Computational Mathematics, Vol. 17 (1999), Iss. 5 : pp. 457–462

Journal Article
Two Iteration Methods for Solving Linear Algebraic Systems with Low Order Matrix A and High Order Matrix B:Y=(A⊗B)Y+Φ
Journal of Computational Mathematics, Vol. 18 (2000), Iss. 4 : pp. 419–430